# SDR UPS96421162

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AREA AFT OF BULK CARGO COMP FOUND CORROSION AND CRACK IN TOPSIDE OF FRAME STIFFENER AT BS 2220 S-40 LT.  REPLACED FRAME STIFFENER ACC SRM 51-30-02.  REMOVED REMAINING CORRROSION ON FRAME ACC SRM 51-10-01, WITHIN LIMITS OF SRM 53-10-10.
